MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3256
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was canceled.The target lesion was located in the moderately calcified left anterior descending artery (lad).A rotapro console kit assy ul/ csa was selected for use.During platforming, the rpm is not stabilizing and is going faster and slower without any engagement.The procedure was aborted.No complications were reported.
 
Event or Problem Description
It was reported that the procedure was canceled.The target lesion was located in the moderately calcified left anterior descending artery (lad).A rotapro console kit assy ul/ csa was selected for use.During platforming, the rpm is not stabilizing and is going faster and slower without any engagement.The procedure was aborted.No complications were reported.It was further reported that the procedure was completed with another modality.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: impact codes: corrected.Device evaluated by manufacturer: the device was returned for analysis.The console passed the final functional test without failing at any step, therefore the alleged malfunction cannot be confirmed.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
EP TECHNOLOGIES, INC.
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21233145
Report Number2124215-2025-02393
Device Sequence Number8630444
Product Code MCX
UDI-Device Identifier08714729975076
UDI-Public08714729975076
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P900056/S166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3256
Device Catalogue Number3256
Device Lot NumberRP005741
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer01/14/2025
04/25/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/03/2025
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown